# SDR UALA2009081102457

- Difficulty date: August 10, 2009
- Submitted: August 13, 2009
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 35,130 hours, 9,335 cycles
- Engine: Pwa PW4056
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Part number: 211734220
- Part serial: 502
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU WILL NOT START.  ATTEMPTED START NO HELP, APU DOOR OPENS AND CLOSES BUT NO LIGHT.  REPLACED ECU. A CCOMPLISHED SUCCESSIVE STARTS AND OPERATIONAL CHECKS GOOD.
